# SDR UPS04243182

- Difficulty date: September 9, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LOWER FLANGE OF STR 18A AT BS 850 LT SIDE     CORROSION REMOVED IAW SRM 51-10-02.  HFEC CARRIED OUT IAW B727NDTM 51- 00-00 PT 6 FIG 4, ALL CORROSION REMOVED.  FLAP PEENING CARRIED OUT IAW SOPM 20-10-03.
